| Catalog Number |
0066814 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory performed as dhr and bdms review on 14mar2019 and found the product to have the necessary satisfied criteria, and there were no flags comments or exclusions.The internal immucor record number is (b)(4).
Event or Problem Description
On (b)(6) 2019, a (b)(6) customer reported an unexpectedly negative antibody screen with capture-r ready-screen (3).